# SDR 2003F00246

- Difficulty date: November 6, 2002
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N355QS
- Make and model: Boeing 727-21
- Aircraft serial: 19257
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6517840409
- Condition: Cracked
- Location: Nr 2 Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN LEVEL CRUISE FLIGHT FROM DAY TO PHX, COMPLETE LOSS OF 'A' SYSTEM HYDRAULICS.  PERFORMED ALL RYAN 'A' SYSTEM HYDRAULIC LOSS CHECKLIST.  EMERGENCY DECLARED. AIRCRAFT LANDED PHX WITHOUT INCIDENT.  REMOVED AND REPLACED SPOILER RETURN LINE.  (M)
